Nematospiroides dubius: Multiple infections in mice bred for immune responsiveness

Sitepu P., Dobson C. and Brindley P.J. (1986) Nematospiroides dubius: Multiple infections in mice bred for immune responsiveness. Journal of Parasitology, 72 4: 559-564.

Author Sitepu P.
Dobson C.
Brindley P.J.
Title Nematospiroides dubius: Multiple infections in mice bred for immune responsiveness
Journal name Journal of Parasitology   Check publisher's open access policy
ISSN 0022-3395
Publication date 1986-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 72
Issue 4
Start page 559
End page 564
Total pages 6
Subject 1100 Agricultural and Biological Sciences
2404 Microbiology
2405 Parasitology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 15:53:20 EST by System User